Parameter-Free Universal Induction

Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 35 (5):443-456 (1989)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,439

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Parameter‐Free Universal Induction.Richard Kaye - 1989 - Mathematical Logic Quarterly 35 (5):443-456.
On A Problem Concerning Parameter Free Induction.Z. Adamowicz & C. Dimitracopoulos - 1991 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 37 (23-24):363-366.
A Note on Reducible Induction Schemata.H. E. Rose - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (2):121-126.
Mathematical induction in ramified type theory.James R. Royse - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (1-3):7-10.
A Note on BΣn and an Intermediate Induction Schema.Zofia Adamowicz & Roman Kossak - 1988 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 34 (3):261-264.
On Free Description Theory.Bas C. Van Fraassen & Karel Lambert - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (15):225-240.
Universal functions in partial structures.Maurizio Negri - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):253-268.
On Quasi-Universal Model Classes.Manfred Armbrust & Klaus Kaiser - 1972 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 18 (25-30):403-406.
Universal classes of Monadic Algebras.Th Lucas - 1976 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):35-44.
Post Completeness and Free Algebras.G. Sambin & S. Valentini - 1980 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 26 (22-24):343-347.

Analytics

Added to PP
2015-12-02

Downloads
32 (#496,334)

6 months
6 (#735,879)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Hilbert's tenth problem for weak theories of arithmetic.Richard Kaye - 1993 - Annals of Pure and Applied Logic 61 (1-2):63-73.
Algebraic combinatorics in bounded induction.Joaquín Borrego-Díaz - 2021 - Annals of Pure and Applied Logic 172 (2):102885.

Add more citations

References found in this work

No references found.

Add more references